# SDR HNAA0600292

- Difficulty date: December 10, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 48,853 hours, 54,177 cycles
- Engine: Pwa PW120A
- Engine time: 43,963 hours, 49,328 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ACFT YAWED TO THE LEFT ON CLIMBOUT, CREW NOTED NR 1 ENG TQ WAS AT 30 PERCENT.  ALL OTHER ENG INST APPEARED NORMAL.  CREW SHUTDOWN AND DECLARED AN EMERGENCY AND RETURNED TO PHL.  MX INSPECTED NR 1 ENG AND ONLY DEFECT NOTED WAS ENG 2 QTS LOW ON OIL.  SERVICED ENG AND CREW PERFORMED 3 HIGH POWER RUNS WITH NO DEFECTS NOTED.  ACFT FERRIED FROM PHL TO ROA.  ROA REMOVED AND REPLACED NR 1 HMU AND FUEL PUMP AND REMOVED AND REPLACED EEC.
